The Betti numbers of M̄0,n(r,d)

Ezra Getzler*, Rahul Pandharipande

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


We calculate the Betti numbers of the coarse moduli space of stable maps of genus 0 to projective space, using a generalization of the Legendre transform.

Original languageEnglish (US)
Pages (from-to)709-732
Number of pages24
JournalJournal of Algebraic Geometry
Issue number4
StatePublished - Oct 2006

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology


Dive into the research topics of 'The Betti numbers of M̄0,n(r,d)'. Together they form a unique fingerprint.

Cite this